Publication
Title
Arithmetical pseudo-valuations associated to Dubrovin valuation rings and prime divisors of bounded Krull orders
Author
Abstract
We look at value functions of primes in simple Artinian rings and associate arithmetical pseudo-valuations to Dubrovin valuation rings which, in the Noetherian case, are Z-valued. This allows a divisor theory for bounded Krull orders.
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2016
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
23 :1 (2016) , p. 115-131
ISI
000373649200009
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 20.09.2021
To cite this reference